MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PERI-STRIPS DRY WITH VERITAS COLLAGEN MATRIX CIRCULAR; MESH, SURGICAL

BAXTER HEALTHCARE CORPORATION PERI-STRIPS DRY WITH VERITAS COLLAGEN MATRIX CIRCULAR; MESH, SURGICAL
Model Number PSD25V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that peri-strips with veritas collagen matrix circular was used during a roux-en-y surgery (gastric bypass) and a patient developed tight strictures 3 to 5 weeks post-operatively.The patient received egd with dilation; however, the strictures appear to have increased inflammation and were more resistant to balloon dilation than usual.It was not reported if the patient required prolonged hospitalization.The patient outcome was also not reported.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d4: lot #, d4: expiration date, h6 and h11.D4: lot #: it was reported the exact lot number was unknown; however, the reported expiration date was 01/05/2028.The lot numbers that expire on 01/05/2028 are sp23i06-1933813 or sp23k27-1981134.These are both potential lot numbers.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PERI-STRIPS DRY WITH VERITAS COLLAGEN MATRIX CIRCULAR
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21036103
Report Number1416980-2024-07664
Device Sequence Number15561866
Product Code FTM
UDI-Device Identifier00085412531311
UDI-Public(01)00085412531311
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPSD25V
Device Catalogue NumberPSD25V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown